MAUDE Adverse Event Report: MEDLINE INDUSTRIES - ARLINGTON HEIGHTS ADDIPAK, 5ML STERILE 0.9% NACL (SALINE); NEBULIZER (DIRECT PATIENT INTERFACE)

MEDLINE INDUSTRIES - ARLINGTON HEIGHTS ADDIPAK, 5ML STERILE 0.9% NACL (SALINE); NEBULIZER (DIRECT PATIENT INTERFACE)
Lot Number 1B024
Health Effect - Clinical Codes Burning Sensation (2146); Eye Burn (2523)
Date of Event 11/12/2021
Event or Problem Description
Consumer has been using addipak single use 5 ml sterile 0.9% nacl with their scleral hard contact lenses, for a few years without issue.The consumers doctor recommended the use of this product in an off-label manner.The consumer purchased 2 new boxes of addipak in late (b)(6) 2021 and began use of the new boxes in (b)(6) 2021.Upon the first use of the addipak saline from the new boxes/lot the consumer stated they noted an immediate burning and eye irritant, like a chemical reaction.Complaint # (b)(4).

Brand Name
ADDIPAK, 5ML STERILE 0.9% NACL (SALINE)
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
MEDLINE INDUSTRIES - ARLINGTON HEIGHTS
MDR Report Key12933998
Report NumberMW5105801
Device Sequence Number13917050
Product Code CAF
UDI-Device Identifier34026704628149
UDI-Public34026704628149
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date02/09/2023
Device Lot Number1B024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2021
Patient Sequence Number1
Patient SexUnknown